×

zbMATH — the first resource for mathematics

Journal of Pure Mathematics

Short Title: J. Pure Math.
Publisher: Calcutta University, Department of Pure Mathematics, Kolkata, West Bengal, India
ISSN: 2277-355X
Comments: No longer indexed
Documents indexed: 259 Publications (1981–2010)
all top 5

Authors

16 Chatterjea, Santi Kumar
11 Noiri, Takashi
10 Chakraborty, B. C.
9 Chakravarty, Nalini Kanta
9 Das, Jyoti
9 Mukherjee, Manabendra Nath
8 Popa, Valeriu
8 Sen, Malay Kr.
6 Barua, Bandana
6 Ganguly, Dilip Kumar
5 Acharyya, Sudip Kumar
5 Bhattacharya, D. K.
5 Majumdar, Kanan
5 Mecheri, Salah
5 Nair, Smita
5 Saikia, Helen Kumari
5 Shrivastava, Shalu
4 Basu, Sanjib
4 Chaki, Manindra Chandra
4 Chandel, R. C. Singh
4 Chowdhury, Khanindra Chandra
4 Das, Nanda Ram
4 Das, Sarama
4 Dasgupta, Utpal
4 Debnath, Lokenath
4 Deka, Ganesh Chandra
4 Dutta, Tarini Kumar
4 Kumar Datta, Sanjib
4 Mukhopadhyay, P.
4 Sett, Jayasri
4 Sinharoy, Srimanta
3 Basu, Chanchal Kumar
3 De, Uday Chand
3 Ghosh, Bandana
3 Malviya, Neeraj
3 Pagey, S. S.
3 Prasad, Bhagwat
3 Rahman, Md. Muklesur
3 Seth, Ajay
3 Sultan, Taha Ibrahim
3 Yang, Bicheng
3 Zhang, Ronghua
3 Zhang, Yufen
2 Adhikari, Abir Kumar
2 Antony, Jessy
2 Banerjee, G. K.
2 Barik, Nanigopal
2 Barthakur, Lila K.
2 Begum, S. N.
2 Bhattacharya, Dilip Kumar
2 Bhattacharyya, Anjana
2 Chakraborty, Mihir Kr.
2 Chakravorty, Arnab Kumar
2 Chauhan (Gonder), Surjeet Singh
2 Chongdar, Asit Kumar
2 Das, Nath Rabindra
2 Das, Sampa
2 Duszyński, Zbigniew
2 Dutta, Chandana
2 Dutta, Tridib Kumar
2 Ganguly, Sujoy
2 Ghosh, Jayasree
2 Ghosh, Kshetra Mohan
2 Ghosh, Shamik
2 Ghoshal, P. K.
2 Ivanova, Raina
2 Kalita, Bichitra
2 Kumar Jhade, Pankaj
2 Laha, Gopinath
2 Maity, Amit Kumar
2 Misra, Ranjit Kumar
2 Mourya, Ashwamedh
2 Mukherjee, Manik Chandra
2 Rathore, M. S.
2 Ray, Asoke Kumar
2 Ray, Bonnie K.
2 Saha, N. K.
2 Samanta, Tapas Kumar
2 Sen, Sujit Kumar
2 Sharma, Kamalakant
2 Singh, Naval
2 Wang, Desheng
2 Yawata, Makoto
2 Yuksel, Saziye
1 Acikgoz, Ahu
1 Adhikari, Narayan Chandra
1 Ali, Tazid
1 Baker, Crump W.
1 Bandyopadhyay, Debades
1 Bandyopadhyay, Shyama Prasad
1 Baruah, Hemanta K.
1 Basu, Dipak Kumar
1 Beceren, Yusuf
1 Begum, Sultana
1 Bhattacharza, D. K.
1 Biswas, Amit K.
1 Biswas, Sudipta
1 Bordoloi, Raju
1 Bose Majumder, N. C.
1 Bouzenada, Smail
...and 108 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription